Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 20, NWS Lincoln, IL

April 26, 2016Coles County, Edgar County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 26, 2016, 3:32 PM CDT for Coles County, Edgar County, Illinois. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 3:32 PM CDT (20:32 UTC)
Expired
Apr 26, 2016, 3:56 PM CDT
In force
24 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coles County, IL, Edgar County, IL

The radar

The Lincoln radar (KILX), 128 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:03 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

291 
WUUS53 KILX 262032
SVRILX
ILC029-045-262115-
/O.NEW.KILX.SV.W.0020.160426T2032Z-160426T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHWESTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 415 PM CDT

* AT 331 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RARDIN...OR 9
  MILES NORTHEAST OF CHARLESTON...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OAKLAND...KANSAS...ASHMORE...BROCTON...REDMON...RARDIN...ISABEL...BORTON
  AND BUSHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3951 8779 3953 8815 3964 8818 3965 8813
      3965 8806 3967 8806 3969 8800 3969 8797
      3970 8797 3973 8785
TIME...MOT...LOC 2031Z 256DEG 16KT 3959 8806 

HAIL...1.00IN
WIND...60MPH
 
$$

ONTON
1 follow-up statement
367 
WWUS53 KILX 262056
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 PM CDT TUE APR 26 2016

ILC029-045-262103-
/O.CAN.KILX.SV.W.0020.000000T0000Z-160426T2115Z/
COLES-EDGAR-
356 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLES AND
SOUTHWESTERN EDGAR COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL ILLINOIS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT
FOR THE EAST CENTRAL PORTION OF EDGAR COUNTY UNTIL 415 PM.

LAT...LON 3951 8779 3953 8815 3964 8818 3965 8813
      3965 8806 3967 8806 3969 8800 3969 8797
      3970 8797 3973 8785
TIME...MOT...LOC 2055Z 256DEG 16KT 3962 8792 

$$

ONTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:43 PM CDT, 49 minutes earlier.

Area forecast discussion, Apr 26, 2:43 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
243 PM CDT TUE APR 26 2016

.SHORT TERM...(Tonight)
ISSUED AT 243 PM CDT Tue Apr 26 2016

A cold front near I-72 will accelerate southward across southeast IL
by early this evening. Large MCS over central/ne MO and western IL
(west of PIA and SPI) will spread widespread showers and scattered
thundestorms eastward across central and east central/southeast IL
rest of this afternoon and then diminish and past east into IN by
early evening. Strongest part of line is a bow echo moving toward St
Louis metro and areas south, and to track eastward aross southern
IL. Severe thunderstorm watch til 7 pm for Scott, Morgan, Sangamon,
Christian, Shelby, Effingham and Clay counties. Isolated to
scattered showers/thunderstorms recently develop ahead of MCS in
moderaterly unstable warm sector south of I-72 with Capes 2000-2600
J/kg. Bulk shear is 30-38 kts so a few of these thunderstorms could
become strong to even severe with damaging winds and large hail.
Brunt of CWA should be dry by mid evening, but this will be short
lived. 999 mb surface low pressure over central KS to deepen to 993
mb as it moves into southeast Nebraska by Wed morning and pulls
frontal boundary back northeast toward southwest IL. Showers and
scattered thunderstorms to spread ne into central and southeast IL
overnight especially late tonight into Wed. Lows tonight range from
around 50F from Peoria and Bloomington north to around 60F in
southeast IL from I-70 south.

&&

.LONG TERM...(Wednesday through Tuesday)
ISSUED AT 243 PM CDT Tue Apr 26 2016

Energy rounding base of upper-level low centered over central
Rockies will be our next weather maker starting early Wednesday.
While this system will bring periods of showers/storms to the area
into Thursday, the severe threat should stay south of the area given
mainly sub 1000 j/kg CAPE values, and modest bulk shear values (30-
35 kts).

A lull in the rainfall threat is anticipated later Thursday into
Friday as Wednesday's system departs, and as southwestern U.S.
troffing reloads. The next in our recent series of disturbances will
arrive for the weekend, along with a renewed threat of
showers/storms. While there are still differences in the details of
the weekend system, it is still looking wet overall. The slow moving
weekend system will depart by early next week, bringing another lull
in the rainfall.

Temperatures will trend downward heading into midweek, but still
hang near seasonal normals. So, it appears we have seen the last of
the 80 degree highs for at least a week or two.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1259 PM CDT Tue Apr 26 2016

Major adjustments to earlier forecasts with large MCS over
central/ne MO, southeast IA and west central IL tracking ESE
across central IL during this afternoon. This MCS is tracking further
northward and quicker than earlier forecasted by high res models.
Thunderstorms with MVFR conditions will be possible during mid and
late afternoon and exiting ESE of DEC and CMI by 00Z/7 pm. SPC
keeps the threat of severe storms sw of SPI this afternoon as a
strong to severe bowing line heading east toward St Louis metro
and to affect areas south of SPI and DEC during mid and late
afternoon. Low stratus deck of cloud from 500-1500 ft over
northern IL north of I-80 could be advected southward into central
IL overnight into Wed morning on increasing ne winds behind a cold
front that is currently near I-72. Cold front projected to track
into southeast IL late this afternoon and early evening. Currently
have fairly light and variably winds over central IL and these
winds to become NE and increase to 10-16 kts and gusts of 18-23
kts later tonight into Wed morning as winds veer east. Another
area of showers and thunderstorms to spread ne into central IL
later tonight and especially Wed morning with MVFR conditions
prevailing and possibly even IFR.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...07
LONG TERM...BAK
AVIATION...07
Hazardous weather outlook, Apr 26, 3:15 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT TUE APR 26 2016

ILZ027>031-036>038-271100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
315 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND AGAIN
LATER TONIGHT MAINLY SOUTH OF I-74. AT THIS TIME IT APPEARS ANY
THREAT FOR SEVERE WEATHER WILL BE SOUTH OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY INTO THURSDAY.
ALTHOUGH THE GREATER THREAT FOR ORGANIZED SEVERE WEATHER APPEARS
TO BE TO OUR SOUTH...A FEW OF THE THUNDERSTORMS ON WEDNESDAY MAY
BE CAPABLE OF PRODUCING SMALL HAIL. THERE WILL BE ANOTHER CHANCE
FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040>042-047>052-271100-
CASS-CHRISTIAN-LOGAN-MASON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
315 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ALONG A
COLD FRONT PRESSING SOUTH OF I-72. A FEW THUNDERSTORMS COULD BE
STRONG TO POTENTIALLY SEVERE SOUTH OF I-72 WITH DAMAGING WINDS
AND HAIL POSSIBLE THIS AFTERNOON. THE THUNDERSTORM CHANCES WILL
RETURN OVERNIGHT ACROSS THE AREA ESPECIALLY LATE. A FEW OF THE
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER WAVE OF SHOWERS AND THUNDERSTORM IS EXPECTED AGAIN
WEDNESDAY INTO THURSDAY. ALTHOUGH THE GREATER THREAT FOR
ORGANIZED SEVERE WEATHER APPEARS TO BE JUST TO OUR SOUTH...A FEW
OF THE THUNDERSTORMS ON WEDNESDAY MAY BE CAPABLE OF PRODUCING
GUSTY WINDS AND SMALL HAIL. THERE WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF I-72 THIS AFTERNOON.

ILZ043>046-053>055-271100-
CHAMPAIGN-DE WITT-DOUGLAS-MACON-MOULTRIE-PIATT-VERMILION-
315 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO
EARLY EVENING ALONG A COLD FRONT SOUTH OF I-72 AND PRESSING
SOUTHWARD. A FEW STRONG TO SEVERE STORMS WITH HAIL COULD OCCUR
SOUTH OF I-72 INTO EARLY EVENING. THE THUNDERSTORM CHANCES WILL
INCREASE AGAIN LATE TONIGHT ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER WAVE OF SHOWERS AND THUNDERSTORM IS EXPECTED WEDNESDAY
INTO THURSDAY. AT THIS TIME IT APPEARS THE GREATER THREAT FOR
ORGANIZED SEVERE WEATHER WILL BE JUST TO OUR SOUTH...ALTHOUGH A
FEW OF THE STORMS WEDNESDAY MAY PRODUCE GUSTY WINDS AND SMALL HAIL.
THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING FROM
CHARLESTON/MATTOON AND PARIS SOUTH.

ILZ056-057-061>063-066>068-071>073-271100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-
LAWRENCE-RICHLAND-SHELBY-
315 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE LIKELY INTO EARLY EVENING. A FEW
THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND
GUSTS ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINS. THE
THUNDERSTORM CHANCES WILL INCREASE AGAIN LATER TONIGHT ACROSS THE
AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER WAVE OF SHOWERS AND THUNDERSTORM IS EXPECTED WEDNESDAY
INTO THURSDAY. A FEW THUNDERSTORMS COULD BE STRONG TO POTENTIALLY
SEVERE SOUTH OF I-70 ON WEDNESDAY AFTERNOON AND EVENING WHICH MAY
PRODUCE DAMAGING WINDS AND HAIL. THERE WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS BEGINNING FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING.

07

In the hours before

Special weather statement, Apr 26, 1:53 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
153 PM CDT TUE APR 26 2016

ILZ061-261930-
SHELBY-
153 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY COUNTY UNTIL
230 PM CDT...

AT 152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ASSUMPTION...OR 12 MILES NORTHWEST OF SHELBYVILLE...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERVELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3949 8903 3959 8902 3966 8885 3965 8885
      3949 8876 3945 8901
TIME...MOT...LOC 1852Z 246DEG 13KT 3953 8897

ONTON
Special weather statement, Apr 26, 2:54 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
254 PM CDT TUE APR 26 2016

ILZ054-262030-
MOULTRIE-
254 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MOULTRIE COUNTY
UNTIL 330 PM CDT...

AT 254 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SULLIVAN...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SULLIVAN...ALLENVILLE AND KIRKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3950 8862 3951 8864 3952 8864 3952 8868
      3958 8871 3966 8848 3950 8847
TIME...MOT...LOC 1954Z 249DEG 11KT 3956 8861

ONTON
Local storm report, Apr 26, 2:59 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             2 S SULLIVAN            39.57N 88.61W
04/26/2016  E1.00 INCH       MOULTRIE           IL   MESONET

            SWOP REPORT

&&

GEELHART
Local storm report, Apr 26, 3:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             5 ENE WINDSOR           39.47N 88.51W
04/26/2016  E1.00 INCH       MOULTRIE           IL   PUBLIC

            PEA TO QUARTER SIZE HAIL FOR OVER 10 MINUTES. PUBLIC
            REPORT VIA WAND-TV FACEBOOK PAGE

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 1:53 PM CDTSpecial Weather StatementILXShelby37 min
Apr 26, 2:54 PM CDTSpecial Weather StatementILXMoultrie36 min
Apr 26, 3:00 PM CDTSevere Thunderstorm WarningILXColes, Moultrie45 min
Apr 26, 3:36 PM CDTSevere Thunderstorm WarningILXEdgar39 min
Apr 26, 4:08 PM CDTFlash Flood WarningILXColes, Moultrie3 hr
Apr 26, 4:14 PM CDTSevere Thunderstorm WarningILXEdgar29 min
Apr 26, 4:20 PM CDTFlash Flood WarningILXEdgar3 hr
Apr 26, 4:38 PM CDTSpecial Weather StatementILXClay22 min
Apr 26, 5:14 PM CDTSpecial Weather StatementILXLawrence, Richland46 min
Apr 26, 5:35 PM CDTSpecial Weather StatementILXCrawford40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.